# SDR DALA2021090205182

- Difficulty date: August 31, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 48,586 hours, 25,186 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 - CRACK INDICATION ON FRAME 16 LH SIDE ON OPEN FASTENER HOLE 6 AT UPPER DOUBLE JOGGLE AREA. CORRECTIVE ACTION: PERFORMED SECTION 1 AS CONSIDERED PERMANENT REPAIR ON FRAME 16 LH SIDE AS PER ER/A #593328-14.(1931782)
